Alert archive / Alabama / Tornado Warnings in 2020

Tornado Warning 48, NWS Mobile, AL

May 27, 2020Escambia County, Florida; Baldwin County, Escambia County, Alabama

NWS Mobile, AL issued this tornado warning at May 27, 2020, 11:56 AM CDT for Escambia County, Florida; Baldwin County, Escambia County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2020, 11:56 AM CDT (16:56 UTC)
Expired
May 27, 2020, 12:27 PM CDT
In force
31 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Baldwin County, AL, Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2454 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

443 
WFUS54 KMOB 271656
TORMOB
ALC003-053-FLC033-271745-
/O.NEW.KMOB.TO.W.0048.200527T1656Z-200527T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
1156 AM CDT Wed May 27 2020

The National Weather Service in Mobile has issued a

* Tornado Warning for...
  North central Baldwin County in southwestern Alabama...
  Southwestern Escambia County in south central Alabama...
  Northwestern Escambia County in northwestern Florida...

* Until 1245 PM CDT.

* At 1156 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located 7
  miles northeast of Bay Minette, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Poarch Creek Reservation around 1225 PM CDT.
  Atmore, I65 And CR 1 and Bratt around 1230 PM CDT.
  I65 And AL 21 around 1240 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3087 8766 3097 8775 3114 8750 3094 8733
TIME...MOT...LOC 1656Z 240DEG 19KT 3094 8767 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
772 
WWUS54 KMOB 271708
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1208 PM CDT Wed May 27 2020

ALC003-271718-
/O.CAN.KMOB.TO.W.0048.000000T0000Z-200527T1745Z/
Baldwin AL-
1208 PM CDT Wed May 27 2020

...THE TORNADO WARNING FOR NORTH CENTRAL BALDWIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.

LAT...LON 3102 8762 3104 8762 3114 8750 3094 8733
      3090 8752
TIME...MOT...LOC 1708Z 255DEG 31KT 3097 8752 

$$

ALC053-FLC033-271745-
/O.CON.KMOB.TO.W.0048.000000T0000Z-200527T1745Z/
Escambia AL-Escambia FL-
1208 PM CDT Wed May 27 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHWESTERN ESCAMBIA AND NORTH CENTRAL ESCAMBIA COUNTIES...

At 1208 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Atmore, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Bratt around 1215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3102 8762 3104 8762 3114 8750 3094 8733
      3090 8752
TIME...MOT...LOC 1708Z 255DEG 31KT 3097 8752 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
279 
WWUS54 KMOB 271727
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1227 PM CDT Wed May 27 2020

ALC053-FLC033-271736-
/O.CAN.KMOB.TO.W.0048.000000T0000Z-200527T1745Z/
Escambia AL-Escambia FL-
1227 PM CDT Wed May 27 2020

...THE TORNADO WARNING FOR SOUTHWESTERN ESCAMBIA AND NORTH CENTRAL
ESCAMBIA COUNTIES IS CANCELLED...
        
The storm circulation which which prompted the warning has moved out 
of the tornado warned area.

LAT...LON 3102 8762 3104 8762 3114 8750 3094 8733
      3090 8752
TIME...MOT...LOC 1726Z 240DEG 19KT 3102 8742 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at May 27, 6:30 AM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, May 27, 6:30 AM CDT, 5 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
630 AM CDT Wed May 27 2020

.NEAR TERM UPDATE /Now Through Thursday/...The current radar loos
shows mainly rain showers over and near the forecast area, with a
thunderstorm or two off the Mississippi coast. Am expecting this
activity to continue to increase in coverage this morning, then
strength today. No updates needed at this time.
/16

&&

.AVIATION...
12Z issuance...General MVFR CIGs were noted across most of the
forecast area at 11z, with IFR over the eastern border, from
Okaloosa County north to Butler and Crenshaw Counties. Increasing
coverage of convection will help to limit CIGs to general MVFR
with TEMPO IFR this morning, general VFR with temp MVFR this
afternoon. South winds 5 to 10 knots will start the forecast,
becoming around 10 knots this afternoon. Coverage of convection
will decrease this evening through the overnight. General VFR
conditions expected.
/16

&&

.PREV DISCUSSION... /issued 431 AM CDT Wed May 27 2020/

NEAR TERM UPDATE /Now Through Thursday/...A closed upper low centered
near the ArkLaTex region meanders eastward to over the Mississippi
River Valley, opening as it moves. A weak cold front moves east and
stalls near the forecast area later today through tonight. A band
of drier mid and upper level air moves northeast across the
forecast area later today through tonight with the front.
Precipitable H20 (PWAT) values around 1.7"-1.9" start the day
today, dropping to 1.1"-1.3" this evening and overnight. A low
level ridge stretching west over the Southeast re-asserts itself
by Thursday afternoon, with deep layer moisture on the increase.

For today, temperatures rising to below seasonal levels are
expected, topping out in the low to mid 80s. Even so, model
soundings are advertising MUCapes rising to around 2500J/kg plus or
minus this afternoon, enough for strong storms to develop. With dry
air in the mid and upper levels increasing through the day, and
DCapes rising into the 700-1000J/kg range, any of the drier air
mixing into a tall updraft will only enhance the downdrafts and
bring strong or damaging downburst winds. SPC has outlined the
forecast area in a Marginal Risk for damaging winds today as a
result. Scattered to numerous showers and thunderstorms are expected
today, with the weak front and steepening mid level lapse rates
helping to enhance convection initiation and maintenance. The
current High Risk of rip currents has been extended into the early
afternoon hours today, with the swell and winds numbers just high
enough when combined with a spring tidal cycle today to warrant
the extension.

Tonight, after the rain shifts over eastern portions of the forecast
area, the drier air will help to enhance radiational cooling over
areas northwest of I-65, with temperatures dropping into the low to
mid 60s. Along and east of I-65, less overnight radiational cooling
and more persistent southerly flow will help to limit overnight low
temperatures to the upper 60s to around 70.

Thursday, the low level ridge stretching west over the southeast
combined with an upper ridge along the Eastern Seaboard and weakening
upper system over the Mississippi River will allow for a modest
increase in moisture in the mid and upper levels. The weakening
cold front will stall over the forecast area and provide the focus
for isolated to scattered daytime convection Thursday. With a
decrease in cloud cover and the influence from the East Coast
ridge increasing, a warmer day is in store for the forecast area,
with temperatures topping out in the mid to upper 80s. /16

SHORT TERM /Thursday night Through Friday night/...The wet
pattern will persist through most of the remainder of the work week,
gradually showing signs of beginning to dry out and a pattern change
late Friday night. A large upper level low that developed over the
Southern Plains in the near term will open into a trough as it gets
absorbed by an upper level trough moving east across the northern
states and toward the Great Lakes by Friday night. The lingering
upper trough will move east across our area through the period,
bringing continued unsettled weather with it. This pattern will
also result in allowing the surface front that has been nearly
stationary to the west of our area in the near term period to
slide east across our area. By late Friday night these features
should be moving east of our area with drier and more stable high
pressure beginning to build in from the northwest. PWATs remain
rather high, in the 1.25 to near 1.80 range through the period,
and with daytime heating and instability and the trough aloft,
expect diurnal convective pattern to continue. Scattered to
locally numerous showers and thunderstorms expected to be
continuing into Thursday evening, then again during the day on
Friday with likely PoPs expected on Friday. As has been the case
for the past few days, a couple of strong storms cannot be ruled
out on Friday during the day. Friday night PoPs lower to slight
chance (especially after midnight) as the drier air begins to
filter in. Lows Thursday night mainly in the mid to upper 60s
except along the coast where lower 70s are expected. Highs Friday
primarily in the mid 80s across the entire area and lows Friday
similar to Thursday night, mid to upper 60s inland and lower 70s
coastal. Due to swell and period, we extended the High Risk of rip
currents today until 1 PM this afternoon. /12

EXTENDED TERM /Saturday Through Tuesday/...An upper trough
extending from the Great Lakes region south into the Deep South
pushes eastward over the Atlantic coast to start the period. As this
occurs, a surface front finally surges through the local area,
bringing showers and storms during the day Saturday. A more
confluent flow sets up aloft Sunday into Monday, followed by a high-
amplitude ridge building into the central and eastern CONUS
thereafter. Broad subsidence beneath this pattern, in combination
with a northerly surface flow in the wake of the front, will lead to
hot and dry weather Sunday through the remainder of the period. High
temps climb back into the upper 80s and low 90s each afternoon while
overnight lows remain in the low to mid 60s inland and low 70s along
the coast. /49

MARINE...Light to at times moderate onshore flow is expected
through Friday. A cold front will move over and south of area waters
Friday night into Saturday, bringing a light to moderate offshore
flow for the coming weekend. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 1 PM CDT this afternoon for ALZ265-
     266.

FL...High Rip Current Risk until 1 PM CDT this afternoon for FLZ202-
     204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 27, 5:24 AM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
524 AM CDT Wed May 27 2020

ALZ265-266-FLZ202-204-206-281030-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
524 AM CDT Wed May 27 2020

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

There is a High Risk of Rip Currents this morning, then a Moderate
Risk this afternoon through tonight.

Strong to severe thunderstorms are possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some strong to potentially severe storms will be possible Thursday
and Friday.

There is a Moderate Risk of rip currents Thursday through Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-281030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
524 AM CDT Wed May 27 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms are possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some strong to potentially severe storms are possible Thursday and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-281030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
524 AM CDT Wed May 27 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, May 27, 10:26 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1026 AM CDT Wed May 27 2020

ALZ261-263-MSZ079-271615-
Mobile Inland AL-Mobile Central AL-George MS-
1026 AM CDT Wed May 27 2020

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE AND SOUTHEASTERN GEORGE COUNTIES
UNTIL 1115 AM CDT...

At 1025 AM CDT, the strong thunderstorms were located along a line
extending from 4 miles west of Wilmer to 3 miles southeast of Tanner
Williams to 5 miles north of Grand Bay, and moving east at 20 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Prichard, Tillmans Corner, Chunchula, Gulfcrest,
Semmes, Tanner Williams, I65 And I165, I10 And I65, Mobile Regional
Airport and Wilmer.

LAT...LON 3074 8841 3074 8849 3088 8853 3101 8824
      3074 8807 3060 8807 3059 8811 3060 8811
      3061 8810 3062 8810 3062 8811 3061 8812
      3058 8811 3048 8840
TIME...MOT...LOC 1525Z 252DEG 18KT 3082 8844 3069 8833 3056 8832
Special weather statement, May 27, 11:19 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
1119 AM CDT Wed May 27 2020

ALZ261-262-271700-
Baldwin Inland AL-Mobile Inland AL-
1119 AM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EAST CENTRAL MOBILE AND CENTRAL BALDWIN COUNTIES UNTIL
NOON CDT...

At 1119 AM CDT, the strong thunderstorms were located along a line
extending from 5 miles east of Creola to 7 miles west of Stapleton to
near Spanish Fort, and moving northeast at 25 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Bay Minette and I65 And AL 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3080 8798 3092 8802 3106 8763 3090 8762
      3087 8764 3083 8761 3080 8761 3079 8768
      3079 8792 3084 8791 3088 8789 3090 8789
      3092 8791 3080 8793 3080 8792 3079 8797
TIME...MOT...LOC 1619Z 241DEG 24KT 3088 8796 3078 8791 3064 8791
Special weather statement, May 27, 11:26 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1126 AM CDT Wed May 27 2020

ALZ263-265-271715-
Mobile Coastal AL-Mobile Central AL-
1126 AM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH MOBILE COUNTY UNTIL 1215 PM CDT...

At 1125 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles southeast of Satsuma to near Spanish Fort to
6 miles east of Theodore to near Bayou La Batre, and moving
north to northeast at 5 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Tillmans Corner, Theodore, Bayou La Batre, Dauphin Island, Coden and
I10 And I65.

LAT...LON 3036 8819 3033 8826 3043 8834 3068 8815
      3065 8806 3033 8814 3027 8809 3032 8816
      3025 8808 3025 8819 3033 8816 3033 8817
      3025 8820 3030 8820 3024 8821 3028 8821
      3023 8827 3031 8820 3023 8829
TIME...MOT...LOC 1625Z 245DEG 6KT 3080 8793 3066 8795 3053 8807 3042
8821

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:59 PM CDTAreal Flood AdvisoryMOBSanta Rosa2 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningMOBEscambia42 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa44 min
May 27, 12:36 PM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
May 27, 12:50 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa40 min
May 27, 2:40 PM CDTSpecial Weather StatementMOBOkaloosa50 min
May 27, 2:44 PM CDTSevere Thunderstorm WarningMOBOkaloosa31 min
May 26, 7:05 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia115 min
May 26, 7:39 PM CDTFlash Flood WarningMOBConecuh, Escambia3 hr
May 26, 8:58 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
May 26, 9:42 PM CDTAreal Flood AdvisoryMOBCovington2 hr
May 27, 9:27 AM CDTSpecial Marine WarningMOB93 min
May 27, 10:22 AM CDTSpecial Marine WarningMOB83 min
May 27, 10:26 AM CDTSpecial Weather StatementMOBMobile49 min
May 27, 10:35 AM CDTAreal Flood AdvisoryMOBMobile3 hr
May 27, 10:37 AM CDTSevere Thunderstorm WarningMOBMobile53 min
May 27, 10:49 AM CDTSpecial Marine WarningMOB56 min
May 27, 10:55 AM CDTFlash Flood WarningMOBMobile3 hr
May 27, 11:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile45 min
May 27, 11:05 AM CDTSpecial Marine WarningMOB85 min
May 27, 11:19 AM CDTSpecial Weather StatementMOBBaldwin41 min
May 27, 11:22 AM CDTSevere Thunderstorm WarningMOBBaldwin53 min
May 27, 11:26 AM CDTSpecial Weather StatementMOBMobile49 min
May 27, 11:31 AM CDTTornado WarningMOBBaldwin44 min
May 27, 11:43 AM CDTSpecial Marine WarningMOB92 min
May 27, 12:20 PM CDTSpecial Marine WarningMOB70 min
May 27, 1:02 PM CDTSpecial Marine WarningMOB88 min
May 27, 1:08 PM CDTSpecial Weather StatementMOBConecuh52 min
May 27, 1:19 PM CDTSpecial Weather StatementMOBConecuh, Monroe41 min
May 27, 1:46 PM CDTSpecial Marine WarningMOB89 min
May 27, 2:13 PM CDTSevere Thunderstorm WarningMOBWashington62 min
May 27, 2:15 PM CDTSpecial Weather StatementMOBCovington45 min
May 27, 2:30 PM CDTSpecial Weather StatementMOBButler, Covington, Crenshaw60 min
May 27, 3:09 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
May 27, 3:31 PM CDTSpecial Weather StatementMOBMobile44 min
May 27, 3:39 PM CDTSevere Thunderstorm WarningMOBMobile36 min
May 27, 3:50 PM CDTSevere Thunderstorm WarningMOBMobile25 min
May 27, 3:56 PM CDTSevere Thunderstorm WarningMOBClarke21 min
May 27, 3:58 PM CDTSpecial Marine WarningMOB92 min
May 27, 4:04 PM CDTSpecial Weather StatementMOBMobile41 min
May 27, 4:41 PM CDTSevere Thunderstorm WarningMOBMobile49 min
May 27, 5:13 PM CDTSpecial Marine WarningMOB27 min
May 27, 5:26 PM CDTSpecial Weather StatementMOBMobile49 min

Nearby

Tornado Warnings in Alabama, 2020Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.